# SDR UPS08853383

- Difficulty date: September 20, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A REPAIR DOUBLER AT FUSELAGE FRAME 50 AND STRINGER 24L REQUIRED REPLACEM MENT D385232.  REMOVED DOUBLER, ACCOMPLISHED STEPS APPENDIX-A (1) THRU (6). PER PRELIMINARY EO DC8-5330-30623-A.  DAMAGE REMOVAL VERIFIED OK TO INSTALL FABRICATED DOUBLER.  C/W EO DC8-5330-30623A.
